# SDR AALA20101212DFW04

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 39,548 hours, 5,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 33G ESCAPE PATH LIGHT LAMP INOPERATIVE.  REPLACED LAMP ESCAPE PATH LIGHT AT SEAT 33G.  OPS CHECKS NORMAL.
